# SDR 0001536718

- Difficulty date: May 2, 2000
- Submitted: May 8, 2000
- Operation: Air carrier
- Aircraft: N618US
- Make and model: Boeing 747251F
- Aircraft serial: 21122
- Aircraft time: 81,429 hours, 20,907 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 4 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INSPECTION FOUND CRACK IN NR 4 PYLON INBOARD SKIN, SLOT SEAL CUTOUT, NAS STATION 180.  REPAIRED PER EA 67-175573.
